# SDR DJFA20120607004

- Difficulty date: June 7, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK265
- Aircraft time: 8,684 hours, 7,263 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211150005
- Condition: Cracked
- Location: Zone 300
- Part time: 8,684 hours, 7,263 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STAB ASSY, THE RIB DESCRIBED BELOW WAS FOUND CRACKED.  ON THE LOWER FLANGE AT RT HORIZONTAL CANTED STA 46.06, BETWEEN THE FWD AND AFT SPARS.  CRACKS EMANATE FROM THE FASTENER HOLES.  THE RIBS WERE REPLACED IAW MFG KIT 128-6200-001.
